# SDR DALA2025091606799

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1198897) CRACK ON 1 LH WINDOW FRAME OF: 0.625IN. NO1 LH WINDOW FRAME WAS REPAIRED PER ER/A 619132-14ADTR REV. A SECTION I PERMANANT REPAIR.
